Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

141 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Side effects of going off tri sprintec

Premium Questions

doctor1 MD

Does benazapril Hal cause tingling in feet and will it go away ...

doctor1 MD

What is the most common sideeffect of atorvastatin How long does it normaly take to see effects ? If its muscle pain does it go away ...

doctor1 MD

What are the consequences of taking Zolpidem + 2 oz. of red wine, going to sleep at 7:30, waking at 10:25 for about 10 minutes and at 1"20 for over an hour ...

doctor1 MD

What are the side affects of tizanidine its a muscle relaxor Hello is anyone going to ansewr this ? I asked it six days ago if i wanted to wait for an answer i would have made a doctors appointment!!!! ...

doctor1 MD

A friend of mine took 20 mg of adderall and about 15 mg of cocaine (for the first time) over the course of the weekend. He has surgery on Wednesday, should he go through with it? ...

Public Forum Discussions

doctor1 MD

Hi, I was taking the birth control pill Tri-sprintec to regulate my hormones. Unfortunately it made ... definitely felt better after stopping. How long does it take for all the side effects stop. I had a terrible ...

doctor1 MD

My 18 yr old daughter takes tri sprintec to keep her period regular. She also takes 100mg of sertraline and a daily vitamin. She just started college and can not sleep at nght. Her psych. as advised she ...

doctor1 MD

Hi I m 24 years old and this is my first time ever on birth control. Before taking tri sprintec my periods were normal and lasted no longer than 4-5 days since getting on the pill I haven t stopped ...

doctor1 MD

I just started sprinted after being on necon for years. I am exhausted, feel depressed, and also gaining weight. Is this something that can be due to the different make up of the pill? I am an MD myself, and I am completely meticulous about my...

doctor1 MD

I have been on sprintec for 2weeks now. I started it on my first day of period. Till now I am still bleeding.. I am not sure if this is one of the side effect. If I just stop taking it right away ...

doctor1 MD

scare that i might be pregnant since my breast are sore, or if its just a common side effect of tri-sprintec ...Hi I had a month on Lo Loestrin Fe birthcontrol and then switch after a month to Tri-Sprintec. I ...

doctor1 MD

I recently switched from generic levothyroxine to synthroid because of side effects. Most are gone but difficulty swallowing when eating. It feels like I m going to choke. It s gotten somewhat better but still ...

doctor1 MD

hi, so I am 23 years old and i live in california. since marijuana is legalized here i thought that i would take a couple puffs, so i was wondering is it gonna go in my blood?? and if i go for a job ...

doctor1 MD

TEVA-cephalaexin he infection won t go away. Then doctor suggested him another antibiotic. I won t work either. Doctor suggested him to go to emergency and he might need IV. What should I do? ...

doctor1 MD

I would like to go on Duromine, I know all about the side effects dangers etc and next month I ... and make it less effective? Or will they go on unrelated? Thanks ...

Mobile Questions and Answers

doctor1 MD

no risk, no side effect

doctor1 MD

hello Nothing at all. You can go ahead with it. regards

doctor1 MD

Practically there are no side effects of masturbation if done 3 times in a week and is normal and physiological. If you do it too much , daily or any times in a day , it will exhaust you physically and mentally too. Will reduce your work efficiency. This has a direct impact on your psychology and later you can go into psychological problems due to guilt or so. Do it in a Physiological way